# SDR FDEA201311122742

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 185N300146
- Part serial: 00
- Condition: Delaminated
- Location: Bs 176-224
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EMPENNAGE,  AFTER REMOVAL THE UPPER SKIN BETWEEN THE FWD SPAR AND FWD AUX SPAR FOUND DELAMINATION ON THE LOWER SKIN OF THE HONEYCOMB BETWEEN STABILIZER BS 176-224.  REPAIRED IAW EA F-5510-T0303533.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
